# SDR SWAA2023022295626

- Difficulty date: January 26, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 343CB AT RT HORIZONTAL STABILIZER 2023-83715<[01] TOOL USED CALIPER PN: 500-97-30; SN: B20189362; DUE DATE: 27/DEC/23.;[02] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18185847; DUE DATE: 24/SEP/23;[03] TOOL USED; SCALE PN: 1863T62; SN: AE-40571; DUE DATE: 09/JUN/23.;[04] TOOL USED: SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20-JUL-23.;[05] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 37640204 DUE DATE: 14-DEC-23.;[06] REPAIRED ACCESS PANEL 343CB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
